Bibliographic Metadata

Title
Feasible and noninterior pathfollowing in constrained minimization with low multiplier regularity
AuthorHintermüller, Michael In der Gemeinsamen Normdatei der DNB nachschlagen ; Kunisch, Karl In der Gemeinsamen Normdatei der DNB nachschlagen
Published in
SIAM Journal on Control and Optimization, Philadelphia, Pa., 2006, Vol. 45, Issue 4, page 1198-1221
PublishedSIAM
LanguageEnglish
Document typeJournal Article
Keywords (EN)active set strategy / MoreauYosida regularization / pathfollowing methods / primaldual methods / semismooth Newton methods
ISSN1095-7138
URNurn:nbn:at:at-ubg:3-927 Persistent Identifier (URN)
DOIdoi:10.1137/050637480 
Restriction-Information
 The work is publicly available
Files
Feasible and noninterior pathfollowing in constrained minimization with low multiplier regularity [1.5 mb]
Links
Reference
Abstract (English)

Primaldual pathfollowing methods for constrained minimization problems in function space with low multiplier regularity are introduced and analyzed. Regularity properties of the path are proved. The path structure allows us to define approximating models, which are used for controlling the path parameter in an iterative process for computing a solution of the original problem. The MoreauYosida regularized subproblems of the new pathfollowing technique are solved efficiently by semismooth Newton methods. The overall algorithmic concept is provided, and numerical tests (including a comparison with primaldual pathfollowing interior point methods) for state constrained optimal control problems show the efficiency of the new concept.

Notice